# SDR AALA200801070

- Difficulty date: April 24, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 27,673 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ABQ  INFLIGHT T1178/24APR SFO TO DFW - CREW REPORTED B SYSTEM CARGO FIRE WARNING.  CAPTAIN DECLARED EMERGENCY AND LANDED ABQ WITHOUT INCIDENT.  NO INDICATION OF FIRE FOUND.  REPLACED NUMBER ONE AND TWO FIRE EXTINGUISHER BOTTLES AND AFT FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
